Alert archive / Mississippi / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 558, NWS Jackson, MS

December 24, 2002Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 24, 2002, 2:45 AM CST for Jones County, Mississippi. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 24, 2002, 2:45 AM CST (08:45 UTC)
Expired
Dec 24, 2002, 3:15 AM CST
In force
30 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Jones County, MS

What was reported inside it

TimeReportWhereRemark
Dec 24, 3:00 AM CSTThunderstorm Wind 58 EGMoselle, MSSeveral large limbs were blown down in the area.

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 8:20 PM CSTTornado WatchSPC7 hr
Dec 24, 2:30 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2002-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2002-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 240845
SVRJAN
MSC067-240915-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
244 AM CST TUE DEC 24 2002

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JONES COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 315 AM CST

* AT 244 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 9 MILES SOUTH OF ELLISVILLE...OR ABOUT 7 MILES
  EAST OF PINE BELT AIRPORT...MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL...
  MOVE THROUGH RURAL PORTIONS OF EASTERN JONES COUNTY AND CROSS      
  HIGHWAY 15 

A TORNADO WATCH IS ALSO IN EFFECT. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.

DAMAGING WINDS...HEAVY RAIN AND HAIL ARE LIKELY. SEEK SHELTER IN A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3146 8934 3143 8918 3154 8894 3182 8892
          3172 8910

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 2:10 AM CST, 35 minutes earlier.

Area forecast discussion, Dec 24, 2:10 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
210 AM CST TUE DEC 24 2002

THE CHALLENGES OF THE FORECAST WILL BE THE EXITING OF THE SEVERE
WEATHER AND SOME HEAVY RAINS EARLY THIS MORNING...FOLLOWED BY COLDER
AIRMASS FOR TONIGHT INTO CHRISTMAS DAY...ALONG WITH SOME POSSIBLE
SNOW FLURRIES FOR THE NORTH HALF. ANOTHER MAJOR TROUGH AXIS TO PASS
THROUGH THE REGION AT THE FIRST OF THE WEEK.

ON SATELLITE VAPOR IMAGERY A VIGOROUS SOUTHERN STREAM UPPER TROUGH
WAS NOTED OVER THE THE SOUTHERN PLAINS WITH AN IMPRESSIVE SPEED
MAX/A STRONG LOW LEVEL JET BRINGING IN GULF MOISTURE. AREA RADARS
SHOWS THE MAIN LINE OF STRONG STORMS FROM NEAR VICKSBURG TO AROUND
NATCHEZ. THE ACTIVITY WAS ADVANCING EASTWARD. ON THE SURFACE THE
WARM FRONT EXTENDED FROM NEAR KESF TO SOUTH OF A KJAN-KMEI
LINE...WHICH WAS ASSOCIATED WITH THE WAVE OVER SOUTHWEST MISSISSIPPI.

SHORT-TERM:
FOR TODAY AVN/ETA MODELS HAVE SOME DIFFERENCES ON THE EXITING OF THE
SURFACE LOW...WITH THE ETA MODEL TAKING A MORE NORTHERLY ROUTE. ASSOCIATED
COLD FRONT WILL EXIT THE FORECAST AREA BY EARLY THIS AFTERNOON
WITH THE AVN MODEL BEING THE QUICKEST. WILL FOLLOW THE AVN MODEL
MORE CLOSLY(SINCE IT SEEMS MOST REASONABLE)...PUTTING THE SURFACE
LOW OVER EASTERN MISSISSIPPI EARLY THIS MORNING. THIS WILL PUT THE
EAST/SOUTHEAST SECTIONS IN THE AREA OF POSSIBLE SEVERE CONVECTION
FOR THIS MORNING BETWEEN 6AM AND NOON. BEFORE 6 AM WILL PROBABLY
KEEP SEVERE CONVECTION EAST OF THE MISSISSIPPI RIVER...DEPENDING ON
RADAR/WATCHES...MAINLY ALONG AND SOUTH OF INTERSTATE 20 BY THE TIME OF
ISSUANCE.  UPPER TROUGH WITH ASSOCIATED STRONG SPEED MAX WILL
CONTINUE TO AFFECT THE EASTERN SECTIONS THIS MORNING AS FAR AS
STRONG CONVECTION IS CONCERNED. WILL CONTINUE MORNING RAIN AND
ISOLATED ELEVATED THUNDERSTORMS WEST OF THE FRONT. DURING THE
AFTERNOON AREAS OF RAIN WILL CONTINUE AS THE CHANCES OF
THUNDERSTORMS END. FOR TONIGHT THE UPPER TROUGH AXIS WILL MOVE
ACROSS THE REGION WITH ANOTHER ROUND OF GOOD MEAN MOISTURE...WHICH
WILL AFFECT THE NORTH HALF. A COOL AIRMASS WILL MOVE INTO THE REGION
WITH THICKNESSES DIPPING FROM 532 TO 540. WILL FOLLOW THE AVN MEAN
MOISTURE AND PUT A CHANCE OF LIGHT RAIN CHANGING TO SNOW FLURRIES
EVERYWHERE EXCEPT FOR THE EAST/SOUTH(WHERE IT WILL STAY ONLY LIGHT
RAIN). TEMPERATURES FOR TONIGHT SHOULD DROP TO NEAR 31 DEGREES ALONG
AND N OF HIGHWAY 82 AND NEAR FREEZING DOWN TO I-20 SO WE DO NOT
EXPECT ANY SNOW ACCUMULATIONS. THERE COULD BE A DUSTING IN GRASSY
AREAS IN THE HIGHWAY 82 CORRIDOR FOR THE BIG DAY HOWEVER
TEMPERATURES SHOULD RISE ABOVE FREEZING ALL AREAS DURING CHRISTMAS
DAY AND NO TRAVEL IMPACT IS LIKELY.  FOR CHRISTMAS DAY WILL KEEP A
FEW FLURRIES EARLY IN THE NORTHEAST...ALONG WITH CLOUDS IN THE
EAST/NORTHEAST. THE CLOUDS WILL COMPLETELY EXIT THE REGION DURING
THE AFTERNOON. FOR CHRISTMAS NIGHT MOSTLY CLEAR SKIES WILL BE THE
GENERAL RULE.

AS FAR AS TEMPS AND POPS ARE CONCERN WILL MAKE MINOR ADJUSTMENTS TO
MAV MOS NUMBERS. WILL MAKE FINAL CHANGES BASES ON RADAR/CURRENT
WATCHES.

EXTENDED DISCUSION...THURSDAY THROUGH MONDAY...
A FAST-MOVING SHORTWAVE CLIPS THE REGION EARLY FRIDAY WITH MARGINAL
MOISTURE AND ANOTHER CHANCE AT SOME FLURRIES WITH THE NEXT
SIGNIFICANT SHORTWAVE COMING IN ACCORDING TO ENSEMBLES SUNDAY NIGHT
OR NEXT MONDAY. AS NOTED BY THE DAY SHIFT THIS ONE WILL BEAR
WATCHING FOR MORE TSRA AS THE SEESAW TEMPERATURES OF AN EL NINO
WINTER PATTERN CONTINUE. WILL MAKE NO CHANGES TO THE EXTENDED.

PRELIM NUMBERS
JAN 056/031 046/026 048 4300
MEI 062/033 048/024 050 6300

.JAN...
AR...NONE.
LA...NONE.
MS...NONE.
17
Hazardous weather outlook, Dec 23, 2:14 PM CST, 12 hours 31 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
241200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CST MON DEC 23 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...GENERALLY ALONG
AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS EXTREME
SOUTHEAST ARKANSAS AND THE REMAINDER OF CENTRAL AND SOUTHERN
MISSISSIPPI...GENERALLY ALONG AND SOUTHWEST OF A LINE FROM
GREENWOOD TO MERIDIAN. THE PRIMARY SEVERE WEATHER CONCERN WILL BE
SIGNIFICANT DAMAGING THUNDERSTORM WINDS ABOVE 70 MILES AN HOUR
AND TORNADOES. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
TONIGHT NORTHEAST OF THE LINE FROM GREENWOOD TO MERIDIAN. THE
PRIMARY RISK WITH THESE STORMS WILL BE LARGE HAIL OR DAMAGING
THUNDERSTORM WINDS ABOVE 60 MILES AN HOUR. TORNADOES ARE NOT
LIKELY WITH THESE STORMS BUT THEY CAN NOT BE RULED OUT AT THIS
TIME.

A WARM FRONT WILL SURGE IN FROM THE GULF THIS AFTERNOON TO RAISE
DEWPOINTS AND INCREASE HUMIDITY ACROSS THE AREA. THE FIRST IN A
SERIES OF WEATHER SYSTEMS ALOFT WILL MOVE INTO THE REGION DURING
LATE AFTERNOON TO INITIATE SCATTERED THUNDERSTORMS OVER MUCH OF
THE AREA. STRONGER... POSSIBLY SEVERE STORMS...WILL DEVELOP
TONIGHT AS A MORE VIGOROUS WEATHER SYSTEM MOVES INTO THE REGION.
THE COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH FROM THE
WEST TONIGHT TO INCREASE LOW LEVEL WINDS AND INCREASE THE CHANCE
OF SEVERE STORMS.

...FLOODING...
FLOODING WILL BE POSSIBLE TONIGHT OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND WEST MISSISSIPPI. PERIODS OF
HEAVY RAIN CAN BE EXPECTED OVER MOST OF THE REGION TONIGHT.

A WARM FRONT WILL MOVE IN FROM THE GULF LATER THIS AFTERNOON AND
INCREASE HUMIDITY ACROSS THE AREA. SHOWERS AND SCATTERED
THUNDERSTORMS WILL DEVELOP NEAR THE WARM FRONT THIS AFTERNOON AS
IT LIFTS NORTH. RAINFALL CHANCES WILL BE HIGHEST OVER WESTERN
ZONES.	RAINFALL AMOUNTS IN EXCESS OF TWO INCHES WITH LOCALIZED
AMOUNTS OF THREE TO FOUR INCHES IS EXPECTED TO PRODUCE FLOODING
TONIGHT WEST OF A LINE FROM GRENADA MISSISSIPPI TO VICKSBURG TO
BUDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...DAYS TWO AND THREE...
SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE EAST MISSISSIPPI
COUNTIES EARLY TUESDAY. THE PRIMARY SEVERE WEATHER CONCERN WILL
BE DAMAGING THUNDERSTORM WINDS. A FEW STORMS MAY BE CAPABLE OF
PRODUCING TORNADOES.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT AND INTO EAST
MISSISSIPPI AROUND DAYBREAK TUESDAY. STRONG SOUTHERLY WIND AHEAD
OF THE FRONT AND SIGNIFICANT UPPER LEVEL SUPPORT WILL MAINTAIN
THE CHANCE OF SEVERE THUNDERSTORMS INTO TUESDAY
MORNING...GENERALLY EAST OF A LINE FROM COLUMBUS TO JACKSON TO
COLUMBIA. THE STRONGEST FEATURES WILL MOVE TO THE EAST BY MIDDAY
TUESDAY AND THE CHANCE OF SEVERE THUNDERSTORMS WILL END.

...DAYS FOUR THROUGH SEVEN...
SNOW FLURRIES WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHEAST
ARKANSAS AND NORTH-CENTRAL MISSISSIPPI. NO ACCUMULATIONS ARE
EXPECTED AT THIS TIME.

ANOTHER STRONG COLD FRONT WILL APPROACH THE AREA SUNDAY NIGHT AND
PRODUCE A CHANCE FOR STRONG THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 24, 12:46 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1215 AM    DERMOTT                   AR   FLOODING
12/24/02   CHICOT                         NUMEROUS STREETS UNDER
                                          WATER.REPORTED BY CHICOT
                                          COUNTY SHERIFFS OFFICE.

1235 AM    BYRAM                     MS   FLOODING
12/24/02   HINDS                          5 INCHES OF STANDING
                                          WATER AT THE INTERSECTION
                                          OF BIG CREEK AND SOWELL
                                          RD. REPORTED BY HAMM
                                          RADIO.

1230 AM    RICHLAND                  MS   FLOODING
12/24/02   RANKIN                         BRADFORD AND WESTWIND
                                          SUBDIVISION ARE FLOODED
                                          AND ARE SANDBAGGING.
                                          REPORTED BY LT.CHANCE.

1240 AM    1E OAK RIDGE              LA   FLOODING
12/24/02   MOREHOUSE                      HWY 134 EAST OF OAK RIDGE
                                          UNDER WATER. REPORTED BY
                                          MOREHOUSE COUNTY SHERIFFS
                                          OFFICE.
Local storm report, Dec 24, 1:02 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
102 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1250 AM    3E GREENVILLE             MS   FLOODING
12/24/02   WASHINGTON                     PORTIONS OF HWY 82 UNDER
                                          WATER.REPORTED BY
                                          WASHINGTON COUNTY
                                          SHERIFFS OFFICE.

1250 AM    3N GREENVILLE             MS   FLOODING
12/24/02   WASHINGTON                     LAKE FERGUSON RD UNDER
                                          WATER. REPORTED BY
                                          WASHINGTON COUNTY
                                          SHERIFFS OFFICE.
Local storm report, Dec 24, 1:58 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
158 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0135 AM    2E WASHINGTON             MS   WIND DAMAGE
12/24/02   ADAMS                          NUMEROUS TREES DOWN,
                                          PARTIAL BLOCKAGE OF HWY
                                          84. REPORTED BY ADAMS
                                          COUNTY EOC.

0125 AM    DEER PARK                 LA   0.75 INCH HAIL
12/24/02   CONCORDIA                      REPORTED BY CONCORDIA
                                          COUNTY EOC.
Local storm report, Dec 24, 2:10 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
210 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0155 AM    FAYETTE                   MS   0.88 INCH HAIL
12/24/02   JEFFERSON                      NICKEL SIZE HAIL REPORTED
                                          BY JEFFERSON COUNTY EOC.

0155 AM    NATCHEZ                   MS   0.88 INCH HAIL
12/24/02   ADAMS                          NICKEL SIZE HAIL REPORTED
                                          BY JEFFERSON COUNTY EOC.

0155 AM    PORT GIBSON               MS   0.88 INCH HAIL
12/24/02   CLAIBORNE                      NICKEL SIZE HAIL REPORTED
                                          BY JEFFERSON  COUNTY EOC.
Local storm report, Dec 24, 2:32 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
232 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0225 AM    BROOKHAVEN                MS   60 MPH WIND GUST
12/24/02   LINCOLN                        REPORTED BY POLICE AT
                                          I-55 EXIT IN BROOKHAVEN.
Local storm report, Dec 24, 2:41 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0220 AM    HAZLEHURST                MS   70 MPH WIND GUST
12/24/02   COPIAH                         REPORTED BY COPIAH COUNTY
                                          EMA.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:07 PM CSTTornado WarningJANLamar28 min
Dec 23, 8:20 PM CSTTornado WarningJANForrest30 min
Dec 23, 9:05 PM CSTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more6 hr
Dec 23, 9:32 PM CSTSevere Thunderstorm WarningJANYazoo43 min
Dec 23, 10:56 PM CSTSevere Thunderstorm WarningJANHinds, Rankin29 min
Dec 23, 11:22 PM CSTFlash Flood WarningJANHinds, Rankin113 min
Dec 23, 11:50 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton30 min
Dec 24, 12:31 AM CSTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson3 hr
Dec 24, 12:41 AM CSTSevere Thunderstorm WarningJANLamar, Marion29 min
Dec 24, 12:56 AM CSTSevere Thunderstorm WarningJANForrest39 min
Dec 24, 1:17 AM CSTSevere Thunderstorm WarningJANAdams38 min
Dec 24, 1:20 AM CSTFlash Flood WarningJANHinds, Rankin3 hr
Dec 24, 1:22 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln28 min
Dec 24, 1:24 AM CSTSevere Thunderstorm WarningJANJones31 min
Dec 24, 1:42 AM CSTFlash Flood WarningJANForrest, Jones, Lamar, Marion4 hr
Dec 24, 1:42 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson28 min
Dec 24, 1:45 AM CSTSevere Thunderstorm WarningJANSimpson30 min
Dec 24, 1:50 AM CSTSevere Thunderstorm WarningJANFranklin35 min
Dec 24, 2:02 AM CSTSevere Thunderstorm WarningJANCopiah33 min
Dec 24, 2:06 AM CSTSevere Thunderstorm WarningJANClarke39 min
Dec 24, 2:10 AM CSTSevere Thunderstorm WarningJANForrest40 min
Dec 24, 2:12 AM CSTSevere Thunderstorm WarningJANLincoln38 min
Dec 24, 2:26 AM CSTTornado WarningJANClarke29 min
Dec 24, 2:32 AM CSTSevere Thunderstorm WarningJANHinds33 min
Dec 24, 2:43 AM CSTSevere Thunderstorm WarningJANRankin, Simpson32 min
Dec 24, 2:50 AM CSTSevere Thunderstorm WarningJANLawrence30 min
Dec 24, 2:54 AM CSTSevere Thunderstorm WarningJANJefferson Davis31 min
Dec 24, 2:58 AM CSTSevere Thunderstorm WarningJANClarke17 min
Dec 24, 3:11 AM CSTSevere Thunderstorm WarningJANCovington, Smith29 min
Dec 24, 3:18 AM CSTSevere Thunderstorm WarningJANMarion32 min
Dec 24, 3:25 AM CSTSevere Thunderstorm WarningJANJasper, Jones30 min
Dec 24, 3:36 AM CSTSevere Thunderstorm WarningJANForrest, Lamar39 min
Dec 24, 3:43 AM CSTSevere Thunderstorm WarningJANClarke42 min
Dec 24, 3:59 AM CSTTornado WarningJANForrest21 min
Dec 24, 4:02 AM CSTTornado WarningJANForrest18 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.